# SDR CALA0000870

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EPC PANEL ATTACH ANGLE CORRODED AT FS 160, LBL 10 - 20.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-02 AND THE PANEL WAS REINSTALLED IAW SRM 51-30-04.
